Skip to content
My WebMD Sign In, Sign Up
eye twitch
avatar
oo7russ posted:
I am on numerous medications for high cholesterol \ tryglicerides (gemfibrosil and simvastatin). During my quarterly Dr visit for blood work, he advised me I now suffer from high blood pressure. I now take Lisonopril for the high blood pressure. I have been on it for a month now...and have been experiencing eye twitching very often every day since starting this med. Can this be related?
Reply


Spotlight: Member Stories

A year ago, this last April was when it started to happen. One morning Jeremy 11 years old woke up with his left eye very swollen. Swollen shut from a...More

More Members

There are no other member stories at this time

Helpful Tips

Be the first to post a Tip!

Helpful Resources

Be the first to post a Resource!

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.